Journal of Nonlinear Mathematical Physics

Volume 19, Issue 4, December 2012, Pages 551 - 579

Landau Levels in a Two-Dimensional Noncommutative Space: Matrix and Quaternionic Vector Coherent States

Authors
Mahouton Norbert Hounkonnou
International Chair in Mathematical Physics and Applications, ICMPA-UNESCO Chair, University of Abomey-Calavi, 072 B.P. 50 Cotonou, Republic of Benin, norbert.hounkonnou@cipma.uac.bj, hounkonnou@yahoo.fr
Isiaka Aremua
International Chair in Mathematical Physics and Applications, ICMPA-UNESCO Chair, University of Abomey-Calavi, 072 B.P. 50 Cotonou, Republic of Benin, claudisak@yahoo.fr
Received 7 July 2012, Accepted 29 August 2012, Available Online 31 December 2012.
DOI
https://doi.org/10.1142/S1402925112500337How to use a DOI?
Keywords
Noncommutative space, quantum Hilbert space, vector coherent state
Abstract

The behavior of an electron in an external uniform electromagnetic background coupled to an harmonic potential, with noncommuting space coordinates, is considered in this work. The thermodynamics of the system is studied. Matrix vector coherent states (MVCS) as well as quaternionic vector coherent states (QVCS), satisfying required properties, are also constructed and discussed.

Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
19 - 4
Pages
551 - 579
Publication Date
2012/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925112500337How to use a DOI?
Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Mahouton Norbert Hounkonnou
AU  - Isiaka Aremua
PY  - 2012
DA  - 2012/12
TI  - Landau Levels in a Two-Dimensional Noncommutative Space: Matrix and Quaternionic Vector Coherent States
JO  - Journal of Nonlinear Mathematical Physics
SP  - 551
EP  - 579
VL  - 19
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925112500337
DO  - https://doi.org/10.1142/S1402925112500337
ID  - Hounkonnou2012
ER  -